Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Bad headaches and high BP. On pacemaker and heart monitor. Will be okay?

my mom has high blood pressure and for the last month has been having spells where she passes out..afterwards she gets a bad headache ..they only last for a few seconds, she was just admitted to the hospital where they changed her blood pressure medicine and her heart rate was in the 40 s and 50 s, and her blood pressure was in the double digits top and bottom...they put her on a heart monitor and was talking about putting in a pacemaker..what would be causing her to do this?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     The limited information provided is not sufficient enough to arrive at an appropriate conclusion and further suggestion... / You have not stated he personal habits, family history, or co-morbidities, even age ...which could influence the diagnosis and outcome...
     The spells are from reduced blood supply to brain from slow heart rate... / brain swelling (encephalopathy), bleeding, clots – should be considered...
     Ischemia or degenerative disease of conduction system is probably responsible. She need further assessment and assistance, when the rate and pressure are controlled...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 11 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor